# SDR DL757961792

- Difficulty date: July 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N646DL
- Make and model: Boeing 757232
- Aircraft serial: 24217
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3020424
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IRREG:  FOUND ON L/O R2 SLIDE LIGHT INOPERATIVE.  CORR:  REPLACED LIGGT ASSY.  SYSTEM CHECKS GOOD.
